# SDR AU981488

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT SIDE DOOR POSTS CRACKED IN CORNER.  CRACK LENGTH 6.35 MM (0.25 INCH).
